# SDR SWAA2013062417497

- Difficulty date: June 19, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N8323C
- Make and model: Boeing 737-8H4
- Aircraft serial: 37005
- Aircraft time: 2,306 hours, 962 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101114
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRANCE DOOR EMERGENCY EXIT LIGHT COVER BROKEN.  R&R LIGHT ASSEMBLY PER MM.
